# SDR IPXA2022062083318

- Difficulty date: June 7, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 28,268 hours, 18,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N100933
- Part serial: NA
- Condition: Dented
- Location: Sta 1360 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3THE TOP OF THE FRAME FLANGE AT STA 1360 L/H SIDE IS DENTED. LOCATED NEAR S-26LACCOMPLISHED REPAIR PER RCD 262735 AND SRM 53-00-07-2R 5 DETAIL 1
